# SDR ASAA2013021793909

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 11,460 hours, 3,553 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Tripped
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LT ILLUMINATES ON RECALL.  INITIAL EVALUATION HAD A TCV FAULT ON NR 1 CONTROLLER.  RESET CONTROLLER IAW MM 21-62 TASK 801.  FAULT CLEARED.
